An atomic map onto an arbitrary metric continuum
Fundamenta Mathematicae, Tome 77 (1972) no. 2, pp. 145-150
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_77_2_145_150,
author = {A. Emeryk},
title = {An atomic map onto an arbitrary metric continuum},
journal = {Fundamenta Mathematicae},
pages = {145--150},
year = {1972},
volume = {77},
number = {2},
doi = {10.4064/fm-77-2-145-150},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-77-2-145-150/}
}
A. Emeryk. An atomic map onto an arbitrary metric continuum. Fundamenta Mathematicae, Tome 77 (1972) no. 2, pp. 145-150. doi: 10.4064/fm-77-2-145-150
Cité par Sources :